Alert archive / Washington / Wind Advisories in 2025
Wind Advisory 11, NWS Spokane, WA
NWS Spokane, WA issued this wind advisory at Oct 25, 2025, 1:09 AM PDT for 6 counties in Idaho; 11 counties in Washington. It took effect at Oct 25, 2025, 9:00 PM PDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Oct 25, 2025, 1:09 AM PDT (08:09 UTC)
- In effect from
- Oct 25, 2025, 9:00 PM PDT
- Expired
- Oct 26, 2025, 7:23 AM PDT
- In force
- 10 hr
- Issued by
- NWS Spokane, WA
Counties Benewah County, ID, Bonner County, ID, Boundary County, ID, Kootenai County, ID, Latah County, ID, Shoshone County, ID, Adams County, WA, Asotin County, WA, Douglas County, WA, Garfield County, WA, Grant County, WA, Lincoln County, WA, Okanogan County, WA, Pend Oreille County, WA, Spokane County, WA, Stevens County, WA, Whitman County, WA
The radar
The Spokane radar (KOTX), 15 km from the middle of the area, began a volume at 08:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 00:00Z, 8.2 hours before the alert went out and 456 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3250 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 161 m²/s²
- 0-3 km storm-relative helicity
- 262 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
742 WWUS76 KOTX 250809 NPWOTX URGENT - WEATHER MESSAGE National Weather Service Spokane WA 109 AM PDT Sat Oct 25 2025 IDZ001-004-WAZ037-252100- /O.NEW.KOTX.WI.Y.0011.251026T0400Z-251026T1600Z/ Northern Panhandle-Central Panhandle Mountains-Northeast Mountains- Including the cities of Athol, Osburn, Schweitzer Mountain Road, Pinehurst, Mullan, Kettle Falls, Chewelah, Colville, Springdale-Hunters Road, Deer Park, Lookout Pass, Fernwood, Flowery Trail Road, Sandpoint, Orin-Rice Road, Bonners Ferry, Priest River, Fruitland, Metaline Falls, Ione, Eastport, Wallace, Clark Fork, Newport, Tiger, Metaline, St. Maries, Kellogg, Northport, Fourth Of July Pass, and Dobson Pass 109 AM PDT Sat Oct 25 2025 ...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PDT SUNDAY... * WHAT...South winds 10 to 20 mph with gusts 35 to 50 mph expected. * WHERE...Athol, Osburn, Schweitzer Mountain Road, Pinehurst, Mullan, Kettle Falls, Chewelah, Colville, Springdale-Hunters Road, Deer Park, Lookout Pass, Fernwood, Flowery Trail Road, Sandpoint, Orin-Rice Road, Bonners Ferry, Priest River, Fruitland, Metaline Falls, Ione, Eastport, Wallace, Clark Fork, Newport, Tiger, Metaline, St. Maries, Kellogg, Northport, Fourth Of July Pass, and Dobson Pass. * WHEN...From 9 PM this evening to 9 AM PDT Sunday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ IDZ002-003-WAZ032>036-252100- /O.NEW.KOTX.WI.Y.0011.251026T0400Z-251026T1600Z/ Coeur d'Alene Area-Idaho Palouse-Lower Garfield and Asotin Counties-Washington Palouse-Moses Lake Area-Upper Columbia Basin- Spokane Area- Including the cities of Grand Coulee, Alpowa Summit, Pullman, Rosalia, Fairfield, Worley, Harrington, Moses Lake, Creston, Potlatch, Odessa, Davenport, Ritzville, Oakesdale, Airway Heights, Hayden, Clarkston, Quincy, Coeur d'Alene, Moscow, Spokane Valley, Coulee City, Uniontown, Wilbur, Post Falls, Plummer, Colfax, Pomeroy, La Crosse, Rockford, Cheney, Ephrata, Othello, Tekoa, Genesee, and Downtown Spokane 109 AM PDT Sat Oct 25 2025 ...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PDT SUNDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Grand Coulee, Alpowa Summit, Pullman, Rosalia, Fairfield, Worley, Harrington, Moses Lake, Creston, Potlatch, Odessa, Davenport, Ritzville, Oakesdale, Airway Heights, Hayden, Clarkston, Quincy, Coeur d'Alene, Moscow, Spokane Valley, Coulee City, Uniontown, Wilbur, Post Falls, Plummer, Colfax, Pomeroy, La Crosse, Rockford, Cheney, Ephrata, Othello, Tekoa, Genesee, and Downtown Spokane. * WHEN...From 9 PM this evening to 9 AM PDT Sunday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ SB
3 follow-up statements
587 WWUS76 KOTX 252001 NPWOTX URGENT - WEATHER MESSAGE National Weather Service Spokane WA 101 PM PDT Sat Oct 25 2025 IDZ001-004-WAZ037-261415- /O.CON.KOTX.WI.Y.0011.251026T0400Z-251026T1600Z/ Northern Panhandle-Central Panhandle Mountains-Northeast Mountains- Including the cities of Dobson Pass, Fernwood, Bonners Ferry, Fruitland, Osburn, Flowery Trail Road, Metaline, Metaline Falls, St. Maries, Mullan, Kettle Falls, Ione, Eastport, Schweitzer Mountain Road, Orin-Rice Road, Tiger, Pinehurst, Wallace, Kellogg, Springdale-Hunters Road, Athol, Sandpoint, Northport, Clark Fork, Chewelah, Lookout Pass, Deer Park, Colville, Fourth Of July Pass, Newport, and Priest River 101 PM PDT Sat Oct 25 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PDT SUNDAY... * WHAT...South winds 10 to 20 mph with gusts 35 to 50 mph expected. * WHERE...Dobson Pass, Fernwood, Bonners Ferry, Fruitland, Osburn, Flowery Trail Road, Metaline, Metaline Falls, St. Maries, Mullan, Kettle Falls, Ione, Eastport, Schweitzer Mountain Road, Orin-Rice Road, Tiger, Pinehurst, Wallace, Kellogg, Springdale-Hunters Road, Athol, Sandpoint, Northport, Clark Fork, Chewelah, Lookout Pass, Deer Park, Colville, Fourth Of July Pass, Newport, and Priest River. * WHEN...From 9 PM this evening to 9 AM PDT Sunday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ IDZ002-003-WAZ032>036-261415- /O.CON.KOTX.WI.Y.0011.251026T0400Z-251026T1600Z/ Coeur d'Alene Area-Idaho Palouse-Lower Garfield and Asotin Counties-Washington Palouse-Moses Lake Area-Upper Columbia Basin- Spokane Area- Including the cities of Airway Heights, Coulee City, Downtown Spokane, Genesee, Uniontown, Moses Lake, Quincy, Cheney, Pullman, Rockford, Clarkston, Ephrata, Harrington, Creston, Wilbur, Post Falls, Davenport, Potlatch, La Crosse, Spokane Valley, Worley, Alpowa Summit, Pomeroy, Rosalia, Ritzville, Tekoa, Othello, Coeur d'Alene, Fairfield, Hayden, Colfax, Oakesdale, Moscow, Grand Coulee, Odessa, and Plummer 101 PM PDT Sat Oct 25 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PDT SUNDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Airway Heights, Coulee City, Downtown Spokane, Genesee, Uniontown, Moses Lake, Quincy, Cheney, Pullman, Rockford, Clarkston, Ephrata, Harrington, Creston, Wilbur, Post Falls, Davenport, Potlatch, La Crosse, Spokane Valley, Worley, Alpowa Summit, Pomeroy, Rosalia, Ritzville, Tekoa, Othello, Coeur d'Alene, Fairfield, Hayden, Colfax, Oakesdale, Moscow, Grand Coulee, Odessa, and Plummer. * WHEN...From 9 PM this evening to 9 AM PDT Sunday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ JW
953 WWUS76 KOTX 261351 NPWOTX URGENT - WEATHER MESSAGE National Weather Service Spokane WA 651 AM PDT Sun Oct 26 2025 IDZ001-004-WAZ037-261600- /O.CON.KOTX.WI.Y.0011.000000T0000Z-251026T1600Z/ Northern Panhandle-Central Panhandle Mountains-Northeast Mountains- Including the cities of Sandpoint, Osburn, Chewelah, Newport, Clark Fork, Lookout Pass, Northport, Colville, Orin-Rice Road, Bonners Ferry, Fourth Of July Pass, Fruitland, Metaline, Kettle Falls, Flowery Trail Road, Pinehurst, Eastport, Dobson Pass, Metaline Falls, Tiger, Wallace, Deer Park, Schweitzer Mountain Road, Ione, Kellogg, St. Maries, Athol, Fernwood, Springdale-Hunters Road, Priest River, and Mullan 651 AM PDT Sun Oct 26 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WHAT...South winds 10 to 20 mph with gusts 35 to 50 mph expected. * WHERE...Sandpoint, Osburn, Chewelah, Newport, Clark Fork, Lookout Pass, Northport, Colville, Orin-Rice Road, Bonners Ferry, Fourth Of July Pass, Fruitland, Metaline, Kettle Falls, Flowery Trail Road, Pinehurst, Eastport, Dobson Pass, Metaline Falls, Tiger, Wallace, Deer Park, Schweitzer Mountain Road, Ione, Kellogg, St. Maries, Athol, Fernwood, Springdale-Hunters Road, Priest River, and Mullan. * WHEN...Until 9 AM PDT this morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ IDZ002-003-WAZ032>036-261600- /O.CON.KOTX.WI.Y.0011.000000T0000Z-251026T1600Z/ Coeur d'Alene Area-Idaho Palouse-Lower Garfield and Asotin Counties-Washington Palouse-Moses Lake Area-Upper Columbia Basin- Spokane Area- Including the cities of Hayden, Ritzville, Wilbur, Rosalia, Colfax, Downtown Spokane, Ephrata, Oakesdale, Cheney, Tekoa, Moscow, Pomeroy, Pullman, Moses Lake, Coeur d'Alene, Post Falls, Spokane Valley, Clarkston, Rockford, Airway Heights, La Crosse, Potlatch, Creston, Odessa, Fairfield, Alpowa Summit, Quincy, Davenport, Coulee City, Genesee, Harrington, Plummer, Uniontown, Worley, Grand Coulee, and Othello 651 AM PDT Sun Oct 26 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Hayden, Ritzville, Wilbur, Rosalia, Colfax, Downtown Spokane, Ephrata, Oakesdale, Cheney, Tekoa, Moscow, Pomeroy, Pullman, Moses Lake, Coeur d'Alene, Post Falls, Spokane Valley, Clarkston, Rockford, Airway Heights, La Crosse, Potlatch, Creston, Odessa, Fairfield, Alpowa Summit, Quincy, Davenport, Coulee City, Genesee, Harrington, Plummer, Uniontown, Worley, Grand Coulee, and Othello. * WHEN...Until 9 AM PDT this morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ OTX
039 WWUS76 KOTX 261423 NPWOTX URGENT - WEATHER MESSAGE National Weather Service Spokane WA 723 AM PDT Sun Oct 26 2025 IDZ001>004-WAZ032>037-261530- /O.CAN.KOTX.WI.Y.0011.000000T0000Z-251026T1600Z/ Northern Panhandle-Coeur d'Alene Area-Idaho Palouse-Central Panhandle Mountains-Lower Garfield and Asotin Counties-Washington Palouse-Moses Lake Area-Upper Columbia Basin-Spokane Area- Northeast Mountains- Including the cities of Springdale-Hunters Road, Uniontown, Northport, Colfax, Rockford, Downtown Spokane, Tekoa, Metaline, Clark Fork, Pullman, Ritzville, Fourth Of July Pass, Alpowa Summit, Lookout Pass, Deer Park, Post Falls, Osburn, Hayden, Moses Lake, Airway Heights, Davenport, Cheney, Dobson Pass, Odessa, Plummer, Worley, Fairfield, Wilbur, Pinehurst, Genesee, Potlatch, Ephrata, Clarkston, Tiger, Grand Coulee, Oakesdale, Coeur d'Alene, Flowery Trail Road, Sandpoint, Schweitzer Mountain Road, Pomeroy, Rosalia, Athol, St. Maries, Othello, Kellogg, Quincy, Orin-Rice Road, Spokane Valley, Eastport, Chewelah, Kettle Falls, Fruitland, Newport, Wallace, Metaline Falls, Mullan, Moscow, Coulee City, Creston, Ione, Priest River, Harrington, Colville, Bonners Ferry, Fernwood, and La Crosse 723 AM PDT Sun Oct 26 2025 ...WIND ADVISORY IS CANCELLED... The threat has ended. Areas could still see occasional wind gusts near 30 mph through the morning. $$ JCLEV
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this wind advisory went out at Oct 24, 11:02 PM PDT, 2 hours 7 minutes earlier. Its key messages:
- Gusty winds this evening of 35 to 45 mph.
- Saturday weather system will bring widespread rain with afternoon thunderstorms, mountain snow, and strong winds.
- Winter travel over mountain passes this weekend, particularly Saturday night and again Sunday night.
Area forecast discussion, Oct 24, 11:02 PM PDT, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
1102 PM PDT Fri Oct 24 2025
.KEY MESSAGES...
- Gusty winds this evening of 35 to 45 mph.
- Saturday weather system will bring widespread rain with afternoon
thunderstorms, mountain snow, and strong winds.
- Winter travel over mountain passes this weekend, particularly
Saturday night and again Sunday night.
&&
.SYNOPSIS...
Low pressure over the region will delivery multiple rounds of
precipitation and gusty winds with the strongest weather system
moving through Saturday afternoon into Saturday night. A line of
convective showers with embedded afternoon thunderstorms will
produce bursts of heavy rain and strong wind gusts. This will be
followed by gusty winds that continue overnight Saturday. Snow is
expected in the mountains with winter travel conditions over
mountain passes. The unsettled weather pattern continues next
week with additional rounds of valley rain and mountain snow
particularly in the Cascades.
&&
.DISCUSSION...
...STRONG LOW PRESSURE SYSTEM TO BRING THUNDERSTORMS, GUSTY WINDS,
AND WINTER TRAVEL OVER MOUNTAIN PASSES SATURDAY AFTERNOON INTO
SATURDAY NIGHT...
Tonight: For our three-course meal we have the appetizer in the form
of a cold front this evening. This appetizer will be deliver a
healthy dose of winds and rain to the region -- enough to curb the
hunger for impactful weather across the Inland Northwest. The main
course is set to come tomorrow (more on that later). The cold front
passage this evening is set to sweep across Eastern Washington
between 7:00 PM and midnight tonight before getting hung up
across the southern Idaho Panhandle by Saturday morning.
Precipitation accumulations will vary depending on location.
We've been fairly dry and enough westerly flow across the
Cascades that the western Columbia Basin will be limited in
rainfall accumulations with potentially only a few hundredths
across much of that area. The Cascade crest will see around an
inch, and then in the neighborhood of 0.1 to 0.4 inches across
the northern mountains and Idaho Panhandle. Snow levels being
relatively high in the warm sector means that much of the
precipitation will fall as rain except for a change over to snow
at the higher mountain peaks primarily above 5,000 feet. This
means that Washington Pass may see light slushy snow
accumulations by tomorrow morning and may make travel a little
slick.
Winds could be a bit more impactful as model guidance shows winds
aloft of 45-50 mph up at 850 mbs. These stronger winds are expected
to mix down with the passage of the cold front. We are already
seeing gusts up to around 40-50 mph around 5,000 feet in the
Cascades. Those stronger winds are manifesting aloft, but it will
take the cold air advection with the frontal passage to get these
winds down into the lowlands where they impact communities. The
potential for 40+ mph winds looks to be brief withing a 1-3 hour
period and may be enough to result in minor tree damage and/or
isolated power outages, and blow around light unsecured objects.
The Wind Advisory in effect through this evening remains valid. Winds
drop off dramatically overnight as the stronger low pressure
system spins up in the eastern Pacific and will serve our main
course of weather hazards tomorrow.
Saturday through Sunday: Our main course features a 990 mb surface
low that spins up off of the Washington coastline and takes a
trajectory somewhere between northwest Washington and Vancouver
Island late Saturday afternoon into early Saturday evening. A
modest amount of moisture gets drawn up into the region in the
warm sector of this low with strong low levels winds and a
trailing cold front suppling the lift with strong frontal
dynamics. Model guidance is also showing between 200-400 J/kg of
surface based CAPE out ahead of the cold front. We have the
dynamics, moisture, and modest instability to form organized
convection along the front for the mid to late afternoon hours.
Focus of the stronger convection will be across southern to
southeast Washington, but a convective line with the potential
for at least isolated embedded thunderstorms will be possible
all the way to the Canadian border as it tracks west to east.
The convective line will bring the potential for 40-50 mph wind
gusts and heavy downpours. Then a brief lull in the winds before
the pressure gradient tights up for the overnight hours. It
will be a southeasterly gradient with stronger southwest winds
aloft. This is important because the stronger winds aloft will
be against the gradient wind at the surface a little bit. With
that said, model guidance is indicating the potential for 50-55
mph winds along capable of mixing down. Applying a slight
reduction factor, and we are expecting the winds aloft to
manifest into gust potential of up to between 45-50 mph across
much of the region but particularly the exposed areas of the
Columbia Basin to northeast Washington and into the Idaho
Panhandle. These winds will bring a better potential for minor
tree damage and isolated to scattered power outages.
A secondary impact from the low for tomorrow will be snow over the
mountain passes. Snow levels will be hovering right around
4,500 to 5,000 feet in the Cascades. High enough that Stevens
Pass will see a rain/snow until late in the evening when
temperatures cool and snow levels lower a bit more. Washington
Pass, on the other hand, will see snow throughout. Snow over
these passes will be moderate to heavy at times with winter
travel conditions expected. Total snow accumulations will be
between 8 to 12 inches. Lighter snow is expected for Sherman
Pass and Lookout Pass by Sunday morning. The current winter
weather advisories for mountain snow over the Cascades remains
valid. I did update the winter weather advisory for Washington
Pass to move it up to cover snow for Saturday afternoon.
Sunday night into Monday: A third shortwave disturbance tracks
through at this time, and can be considered the dessert portion
of our three-course "meal" of weather impacts. It can be
considered a light dessert as model guidance is showing the
surface low with this last feature tracking across Oregon.
Models have been indicating that most the dynamics will track
south of the region, but we will still see upslope flow into the
Cascades with light snow over Stevens Pass and Lookout Pass.
Snow accumulations at Lookout Pass will be between 1 to 3
inches. It's enough that travel may be a little slick, but
confidence isn't there at this time to issue a Winter Weather
Advisory.
Monday night through Friday: The weather pattern remains active
into next week. Models area indicating quick hitting shortwave
pushing across on Wednesday. This will bring more snow to the
mountains particularly over the Cascades and northern mountain
zones. It also looks vigorous enough that we may see another
period of breezy to windy conditions. There are a handful of
model ensemble members showing the potential for wind gusts of
up to 50 mph across the Columbia Basin, but still a lot of
spread in the guidance and low confidence on impacts.
Shortwave ridging builds in for Thursday into Friday with an
atmospheric river (AR) directed into southern British Columbia
at the end of the week. Model trends is for this AR to weaken
before it slowly sags across the Northwest. It will be a feature
to monitor though for impacts from additional precipitation at
the end of next week. /SVH
&&
.AVIATION...
06Z TAFS: The cold front responsible for intense wind gusts this
evening is pushing crossing Idaho and will be pushing into
Montana 06-08z. Wind gusts will decrease closer to 25-30 mph
over the next 1-2 hours and continue to wane overnight. Ongoing
showers will follow a similar timing trend. The next midlevel
wave will pivot into the region after 15z delivering periods of
rain which will transition to showers in the afternoon. The
atmosphere will become increasingly unstable with time with
potential for heavier showers and localized MVFR or lower
conditions. A second disturbance lifting through between 20-00z
will tap into this instability with a 30-60% chance for
thunderstorms. Storms will have the potential to mix down strong
winds from aloft with isolated gusts between 40-50 mph. Once
this threat shifts east, the main aviation focus will be
widespread strong winds developing Saturday evening and
continuing overnight. Sustained speeds for locations like GEG,
SFF, PUW will be near 30 mph at times with stronger gusts. /sb
FORECAST CONFIDENCE AND/OR ALTERNATE SCENARIOS: Confidence
remains high for decreasing wind speeds and showers overnight
and for rain to fill back in Saturday morning. Confidence is
moderate for heavier convective showers producing restrictions
Saturday and isolated to scattered thunderstorms. The
thunderstorm threat is expected to be brief 1-3 hours and
mainly tied to the passing midlevel front. Moderate confidence
for strong winds with any t-storm activity but low confidence
if this will directly impact a terminal. High confidence for
strong winds developing Saturday night. /sb
-----------------------
Confidence descriptors:
Low - Less than a 30 percent chance
Moderate - 30 to 70 percent chance
High - Greater than a 70 percent chance
For additional probabilistic information for NWS Spokane
airports, please refer to the Aviation Dashboard on our webpage:
https:/weather.gov/otx/avndashboard
&&
.Preliminary Point Temps/PoPs...
Spokane 40 55 37 49 33 48 / 70 90 70 50 60 20
Coeur d'Alene 41 53 37 48 34 48 / 90 90 90 70 80 40
Pullman 41 54 37 48 33 46 / 70 100 70 60 80 40
Lewiston 48 60 40 54 39 54 / 70 100 70 50 70 30
Colville 30 52 36 49 28 47 / 90 90 90 70 60 20
Sandpoint 38 51 36 45 36 44 / 100 90 100 80 90 60
Kellogg 42 53 35 45 36 42 / 90 90 100 80 90 80
Moses Lake 36 57 39 52 33 53 / 60 90 30 40 30 10
Wenatchee 38 50 37 49 36 51 / 80 90 60 50 30 20
Omak 36 52 37 51 32 51 / 90 90 70 30 20 10
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
WA...Wind Advisory until 11 PM PDT this evening for Lower Garfield
and Asotin Counties-Northeast Mountains-Spokane Area-
Washington Palouse.
Wind Advisory until 11 PM PDT this evening for Moses Lake Area-
Okanogan Highlands-Okanogan Valley-Upper Columbia Basin-
Waterville Plateau.
Winter Weather Advisory from 11 PM Saturday to 11 PM PDT
Sunday for Western Chelan County.
Winter Weather Advisory from noon Saturday to 11 PM PDT Sunday
for Western Okanogan County.
ID...None.
&&The office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 25, 2:36 PM PDT | Special Weather Statement | OTX | Whitman | 54 min |
| Oct 25, 4:49 PM PDT | Special Weather Statement | OTX | Spokane | 26 min |
Nearby
Wind Advisories in Washington, 2025Wind Advisories in Idaho, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.